# SDR SWIA2020040750021

- Difficulty date: February 20, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 601R383433
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  AVIONICS BAY DOOR CUTOUT, R/H AFT STOP FITTING ON FUSELAGE IS CHAFED, MARKED.   (C-CHECK) RO 4/4/2020   INSTALLED NEW AFT R/H STOP FITTING IN AVIONICS BAY DOOR CUTOUT PER DRAWING COMPLETED SKYWEST TASKCARD.
